Find us on Social Media:

Share

sandra

sandra
0
Expertise
1
Contributions

I warn other people who may try cannabidiol, to try a very small dose and build up slowly. I suddenly took one miligram of concentrated cannabidiol, and three hours later I was confused, with blurred vision, vomiting and feeling I was about to die. Then I passed out. I suppose I overreacted to this concentrated cannabidiol, but that was the amount recommended by my doctor, so I took it. I had been taking smaller amounts for some time with no side effects, but this concentration acted like a mental earthquake. I do not doubt it is good for many things, but as all medicines, may cause side effects in some people. So my advise is to be aware of the possible side effects and build up the dosage slowly. I hope this will help other people, before taking the cannabidiol.

I warn other people who may try cannabidiol, to try a very small dose and build up slowly. I suddenly took one miligram of concentrated cannabidiol, and three hours later I was confused, with blurred...

...
(more)